# SDR Q5QA2020040233104

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 7,843 hours, 9,311 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 3032988103
- Part serial: MX824620
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 95 hours, 96 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT NOTED THAT THE GEAR HAD UNLOCKED FROM THE UP AND LOCKED POSITION AND OBSERVED A HYDRAULIC LOW PRESSURE CAS MESSAGE.  THE PILOT DIVERTED TO BIRMINGHAM INTERNATIONAL AIRPORT, KBHM, WHERE HE LANDED WITHOUT FURTHER INCIDENT, ALTHOUGH HE HAD TO BE TOWED OFF OF THE ACTIVE RUNWAY.  INVESTIGATION REVEALED THAT THE HYDRAULIC POWER PACK WAS FAILED.  THE POWER PACK WAS REPLACED BY EMBRAER TECHNICIANS AND APPROVED FOR RETURN TO SERVICE TO RETURN TO HOME BASE, KRDG.  THIS WAS THE 14TH POWER PACK INSTALLED IN THIS AIRCRAFT SINCE THE SPOILER INSTALLATION MODIFICATION PER EMBRAER S/B 500-00-0009 ON APRIL 2015.
